| Model Number |
G151 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
05/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered one inappropriate shock and anti-tachycardia pacing (atp) for an atrial driven rhythm.Technical services (ts) was consulted and reviewed the reports with the clinician.This device remains in service.No adverse patient effects were reported.